MathSciNet Relay Station
MathSciNet bibliographic data
MR277681 (43 #3414) 28.25 (90.00)
Hildenbrand, Werner; Mertens, Jean-François On Fatou's lemma in several dimensions. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 17 1971 151–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement